# SDR 2008UALA02422

- Difficulty date: April 24, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 55,864 hours, 20,438 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FUSELAGE FRAME AT STA 1340 BETWEEN STRINGERS 25R AND 26R DENTED.  CUT OUT DAMAGE FABRICATED AND INSTALLED REPAIR IAW SRM 53-00-07 RPR 5. PER SRM 53-00-07 RP R 5 TABLE II THIS RPR REQUIRES SUPPLEMENTAL INSPECTIONS STARTING AT 50,000 TOTAL FLIGHT CYCLES AND 12,000 FC THERE AFTER THIS IS A CAT B RPR. INSPECTIONS ARE BOTH VISUAL AND NDT.
